Advanced

A limit point criterion with applications to nonselfadjoint equations

Bennewitz, Christer LU and Brown, BM (2002) In Journal of Computational and Applied Mathematics 148(1). p.257-265
Abstract
A unified approach is given which allows one to construct examples of all three cases resulting from a generalization of the classical Weyl limit point limit circle analysis, for differential equations as well as for difference equations.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Computational and Applied Mathematics
volume
148
issue
1
pages
257 - 265
publisher
Elsevier
external identifiers
  • wos:000179021100017
  • scopus:0036857875
ISSN
0377-0427
DOI
10.1016/S0377-0427(02)00584-8
language
English
LU publication?
yes
id
5f31258e-c649-4e0f-8e4c-369d27459c65 (old id 324473)
date added to LUP
2007-08-02 13:17:16
date last changed
2017-01-01 07:20:26
@article{5f31258e-c649-4e0f-8e4c-369d27459c65,
  abstract     = {A unified approach is given which allows one to construct examples of all three cases resulting from a generalization of the classical Weyl limit point limit circle analysis, for differential equations as well as for difference equations.},
  author       = {Bennewitz, Christer and Brown, BM},
  issn         = {0377-0427},
  language     = {eng},
  number       = {1},
  pages        = {257--265},
  publisher    = {Elsevier},
  series       = {Journal of Computational and Applied Mathematics},
  title        = {A limit point criterion with applications to nonselfadjoint equations},
  url          = {http://dx.doi.org/10.1016/S0377-0427(02)00584-8},
  volume       = {148},
  year         = {2002},
}